# SDR DALA2021031501439

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,066 hours, 20,002 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Trim Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK MAINTENANCE FOUND CRACKED LUG ON BRACKET TO ATTACHED AILERON TRIM ACTUATOR AT LH WHEEL WELL. REPAIRED PER ERA 590491-14. (LP 1753656)
